Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What can be done for hair loss and dandruff ?

hello doctor ...i m19 yrs old.i am having temendous hairfall. i am having this problem from class father is it because of that or some other reason????i hv too much dandruff .and my hairs are often falling.please suggest me the remedy.
Asked On : Fri, 29 Jul 2011
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello, hairfall can be androgenic or even hereditary. In your case its seems to be hereditary. You need to use a good anti dandruff shampoo and maintain good hygiene as it is one of the major causes of hairfall. you should take good balanced diet rich in proteins and vitamins. You can get yourself evaluated and use minoxidil ointment. It is a very usefull drug in reducing hairfall but its effect lasts only till the time you keep applying it. Once you stop using it symptoms re appear. Consult a dermatologist for treatment if you wish to start using it. Wish you good health.
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor